# SDR SWAA2023102012660

- Difficulty date: October 20, 2023
- Submitted: October 20, 2023
- Operation: Air carrier
- Aircraft: N7886A
- Make and model: Boeing 737752
- Aircraft serial: 35122
- Aircraft time: 52,537 hours, 27,529 cycles
- System (JASC): 2565 · Escape Slide
- Part: Fastener
- Part number: UNKNOWN
- Condition: Missing
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SWA - REPAIR - NG DOOR SLIDE COVER GIRT BAR RETAINER CLIP MISSING FASTENERS - PERMANENT<[01] REPLACED MISSING FASTENER ON NG DOOR SLIDE COVER GIRT BAR RETAINER CLIP PER SRM 51-40-02
